| Catalog Number |
940-03-60I |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Joint Laxity (4526)
| Date of Event |
01/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Complaint - patient has aseptic loosening and inadequate bony ingrowth of the acetabular shell.The surgeon also notes that the patient has avascular necrosis (avn) of the acetabulum bone socket.
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2023-00405; 940-03-50e, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.